# SDR 2003FA0000611

- Difficulty date: June 5, 2003
- Submitted: June 5, 2003
- Operation: General aviation
- Aircraft: N772FT
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844029
- Aircraft time: 2,048 hours
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 62701123
- Condition: Frayed
- Location: Aileron
- Part time: 2,048 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN STRANDS ON LEFT BALANCE CABLE WAS FOUND DURING NORMAL MAINTENANCE. CABLE HAS BROKEN STRANDS AT POINT WHERE CABLE WAS INBOARD PULLEY AT WING ROOT. PULLEYS SHOW NO SIGN OF WEAR AND TURN FREELY.  THE TOTAL TIME ON THESE CABLES WERE FROM 1049 TO 2058. PROBABLE CAUSE BAD CABLES.
